Did anyone have chest pain, stomach and lower back cramps after Botox for migraines?
- Last updated: 9 months ago
I have had a migraine everyday for 9.5 months. All my labs and test come back normal and my doctor tells me I might never know why this is happening to me. I had my first Botox treatment 13 weeks ago and it was horrible. I had ice pick migraines on top of my current migraine, I felt like my forehead was pushing my eyes down, stomach cramps, back cramps, neck pain, and migraine was 10 times worse. My doctor told me that my cramps were not a symptom of Botox so not knowing anything I just asked my PCP for meds for a upset stomach. This lasted about 4 weeks but I never got back to feeling as good as I did pre-botox. My second treatment was last week. Again horrible cramps but this time I had chest pain. Again my doctor said this is not a symptom of Botox. Went to the ER my heart is fine and they said they couldn't do anything for me. Went to me PCP and she told me this is a symptom when you are taking a high dose is Botox. She was able to give me something for my cramps but nothing for my chest pains. I am so frustrated and tired. My neurologist is wanting to do Botox one more time but I've had such horrible experience I don't want to do it again. I keep being told the third time is when people see results and I really want this all to be over.